# SDR C2XA11RI042

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 26,945 hours, 20,362 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 23058911
- Part serial: BAE1204
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5821 - IAD - FLIGHT CREW REPORTED SMOKE SMELL IN LAV AREA DURING TAKEOFF.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  IAD MX REMOVED AND REPLACED ENG NR 2 CVG ACTUATOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
